# SDR AU980398

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 07560097
- Condition: Crushed
- Location: Acft Fuel Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL FILTER ASSEMBLY STRAINER FOUND CRUSHED ALLOWING UNFILTERED FUEL INTO FUEL PUMP AND ENGINE SYSTEM.  PERSONNEL/MAINTENANCE ERROR.
